Paraquat has been recognized as a highly toxic agent for pest removal and is used worldwide.In adults, paraquat poisoning for suicidal attempts is much more common than accidental exposure poisoning. Approximately 20' of patients with paraquat poisoning develop pneumomediastonium as a complication with a mortality rate of approximately 100'. A 19-year-old man patient was admitted to the poisoning emergency department of Khorshid hospital, who had ingested paraquat. He had nausea and vomiting and had normal vital signs and examination in admission. Initial treatment for the patient was done. The patient signs got worsened on the 21st day of hospitalization and had severe emphysema of the superficial and deep spaces of the neck, followed by bilateral pneumothorax, and severe pneumomediastinum. Unfortunately, the patient died on the 27th day of hospitalization. Purpose of the current study is to raise awareness of rare paraquat toxicity complications, treatment, and especially its lethal complications, including pneumomomediastonium.